| Model Number |
24950KLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor's reader was smoking.Advised to return reader and the remote monitor.Asked when reader started smoking, patient stated six days ago.The patient stated the night before the monitor was flashing on and off, the patient put a towel over the screen then reader started smoking the next morning.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.